Alert archive / Nebraska / Tornado Warnings in 2008

Tornado Warning 58, NWS Hastings, NE

June 4, 20084 counties in Nebraska

NWS Hastings, NE issued this tornado warning at Jun 4, 2008, 11:36 PM CDT for 4 counties in Nebraska. It was in force for 24 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 11:36 PM CDT (04:36 UTC)
Expired
Jun 5, 2008, 12:00 AM CDT
In force
24 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

Counties Buffalo County, NE, Dawson County, NE, Kearney County, NE, Phelps County, NE

The radar

The Grand Island radar (KUEX), 68 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 11:52 PM CDTTSTM WND GST 604 W Kearney, NE
Jun 4, 11:53 PM CDTHAIL 14 W Kearney, NE
Jun 4, 11:59 PM CDTHAIL 2.7510 Nw Minden, NE
Jun 5, 12:01 AM CDTHAIL 2.75Kearney, NE
Jun 5, 12:04 AM CDTTORNADO3 S Kearney, NE
Jun 5, 12:05 AM CDTHAIL 1.755 S Kearney, NE
Jun 5, 12:08 AM CDTTSTM WND GST 01 S Kearney, NE75 MPH GUST ALSO RPTD GOLF BALL SIZE HAIL FELL FROM 1202 TO 1207AM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 8:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1552 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1552 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 050437
TORGID
NEC019-047-099-137-050500-
/O.NEW.KGID.TO.W.0058.080605T0436Z-080605T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1136 PM CDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA
  THIS INCLUDES THE CITY OF KEARNEY.
  EXTREME SOUTHEASTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA
  NORTHERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA
  NORTHEASTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL MIDNIGHT CDT

* AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTH OF
  ELM CREEK...OR 13 MILES NORTH OF HOLDREGE...MOVING EAST AT 39 MPH.

* THE TORNADO WILL BE NEAR...
  ODESSA BY 1145 PM CDT
  KEARNEY BY 1155 PM CDT

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 252 AND 285.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4078 9886 4056 9883 4050 9947 4071 9950
TIME...MOT...LOC 0436Z 264DEG 34KT 4063 9936

$$

HEINLEIN
1 follow-up statement
000 
WWUS53 KGID 050502
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1200 AM CDT THU JUN 5 2008

NEC099-181-050510-
/O.CAN.KGID.SV.W.0140.000000T0000Z-080605T0515Z/
KEARNEY NE-WEBSTER NE-
1200 AM CDT THU JUN 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WEBSTER AND
EXTREME SOUTHEASTERN KEARNEY COUNTIES IS CANCELLED...

THE LINE OF SEVERE THUNDERSTORMS HAVE MOVED OUT OF NORTHEASTERN 
WEBSTER AND EXTREME SOUTHEASTERN KEARNEY COUNTIES.  A TORNADO WATCH 
REMAINS IN EFFECT.


LAT...LON 4027 9739 4020 9790 4036 9829 4076 9856
      4090 9736
TIME...MOT...LOC 0500Z 205DEG 31KT 4064 9740 4046 9764
          4052 9815

$$

NEC001-035-059-079-081-129-169-185-050515-
/O.CON.KGID.SV.W.0140.000000T0000Z-080605T0515Z/
HAMILTON NE-YORK NE-HALL NE-ADAMS NE-CLAY NE-FILLMORE NE-THAYER NE-
NUCKOLLS NE-
1200 AM CDT THU JUN 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN NUCKOLLS...NORTHERN THAYER...FILLMORE...CLAY...
NORTHEASTERN ADAMS...SOUTHEASTERN HALL...SOUTHERN YORK AND SOUTHERN
HAMILTON COUNTIES...

AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
EXETER TO STRANG TO GLENVIL...OR ALONG A LINE EXTENDING FROM 20 MILES
SOUTHEAST OF YORK TO 30 MILES SOUTH OF YORK TO 13 MILES SOUTHEAST OF
HASTINGS...MOVING NORTHEAST AT 36 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  INLAND BY 1205 AM CDT
  TRUMBULL...SARONVILLE...HARVARD AND HANSEN BY 1210 AM CDT
  GRAFTON...FAIRMONT...STOCKHAM AND LUSHTON BY 1215 AM CDT

LAT...LON 4027 9739 4020 9790 4036 9829 4076 9856
      4090 9736
TIME...MOT...LOC 0500Z 205DEG 31KT 4064 9740 4046 9764
          4052 9815

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 4, 6:09 PM CDT, 5 hours 27 minutes earlier.

Area forecast discussion, Jun 4, 6:09 PM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
609 PM CDT WED JUN 4 2008

.AVIATION...00Z TAF. THUNDERSTORMS VICINITY OF KGRI TERMINAL
WILL MOST LIKELY CONTINUE FOR THE NEXT FEW HOURS. SOME MVFR
CEILINGS AND VISIBILITIES EXPECTED LATER TONIGHT. MORE
THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 252 PM CDT WED JUN 4 2008/

SHORT TERM...TONIGHT THROUGH 12Z FRIDAY. MAIN FORECAST CONCERN WILL
BE SEVERE THUNDERSTORMS TONIGHT AND AGAIN THURSDAY AFTERNOON AND
NIGHT.

SURFACE ANALYSIS INDICATES A WARM FRONT ACROSS NORTHERN KANSAS THIS
AFTERNOON WITH OTHER BOUNDARIES ACROSS SOUTHERN AND CENTRAL NEBRASKA
FROM DIFFERENTIAL HEATING. CURRENT RADAR INDICATES THAT SOME
THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS CENTRAL NEBRASKA AND
EXPECT THUNDERSTORMS TO CONTINUE TO RAPIDLY DEVELOP ALONG THESE
BOUNDARIES. MUCAPES ARE 3000 TO 4500 J/KG AND BULK SHEAR OVER 60 KTS
SHOULD ALLOW ABOUT ANY THUNDERSTORM TO TAKE OFF RAPIDLY AND
CONTINUE THROUGH THE NIGHT AS THE CAPE AND SHEAR SPREAD ACROSS THE
FORECAST AREA. EXPECT THAT THE STORMS WILL GRADUALLY DIMINISH LATE
TONIGHT.

THE SURFACE LOW CONTINUES ACROSS THE FORECAST AREA ON THURSDAY AND
AN UPPER LOW SWINGS INTO THE AREA. THUNDERSTORMS ARE EXPECTED
DEVELOP TO THE WEST OF THE SURFACE LOW LATE TONIGHT AND SPREAD INTO
THE FORECAST AREA ON THURSDAY. IT LOOKS LIKE A SQUALL LINE WILL
DEVELOP ON THURSDAY AND MOVE THROUGH THE AREA. THIS WILL GIVE
ANOTHER CHANCE FOR SEVERE WEATHER ACROSS THE AREA. THE BETTER
CHANCES FOR SEVERE WEATHER IS IN THE EASTERN PART OF THE FORECAST
AREA...ALTHOUGH EVERYONE HAS A CHANCE OF SEVERE.

LONG TERM...FRIDAY THROUGH WEDNESDAY.  FRIDAY SHOULD IN THEORY BE A
DRY DAY AS THE UPPER LOW PRESSURE SYSTEM LIFTS TO THE NORTHERN GREAT
LAKES REGION.  ANOTHER LEE TROUGH DEVELOPS ACROSS THE HIGH PLAINS
LATE FRIDAY AHEAD OF ANOTHER DISTURBANCE MOVING THROUGH THE CENTRAL
ROCKIES.  THIS PUSHES A BOUNDARY IN FRIDAY NIGHT OR EARLY SATURDAY
SO WILL NEED TO MONITOR THE POTENTIAL FOR CONVECTIVE DEVELOPMENT.
THE BOUNDARY STALLS OVER THE WEEKEND...PROVIDING A FOCUS FOR
THUNDERSTORMS IN THIS TIME FRAME.  THE FRONT LIFTS BEGINS TO LIFT
NORTH ON MONDAY...WITH PCPN CHCS CONTINUING...THEN THE FORECAST
DRIES FOR THE REMAINDER OF THE EXTENDED WITH THE BOUNDARY PROGGED TO
OUR NORTH.  DIDNT DEVIATE FROM THE HPC FORECAST ON DAYS 6 AND 7 AS
MODELS DIVERGE IN HANDLING OF THE NEXT UPPER TROUGH.  OVERALL THE
FRONTAL BOUNDARY POSITION WILL BE THE KEY IN WHETHER OR NOT
CONVECTION DEVELOPS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ039>041-046>049-
     060>064-072>077-082>087.

KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ005>007-017>019.

&&
Hazardous weather outlook, Jun 4, 3:02 PM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
302 PM CDT WED JUN 4 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
051200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
302 PM CDT WED JUN 4 2008

...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE THROUGH THE EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING. THESE
STORMS ARE EXPECTED TO RAPIDLY BECOME SEVERE...WITH LARGE HAIL TO
THE SIZE OF BASEBALLS...DAMAGING WINDS OF 70 MPH...AND TORNADOES
ALL POSSIBLE OVER THE ENTIRE OUTLOOK AREA. HEAVY RAINFALL IS ALSO
POSSIBLE THIS EVENING AND OVERNIGHT...WHICH MAY COMBINE WITH
ALREADY SATURATED SOILS ACROSS MUCH OF THE AREA TO CREATE FLOODING
PROBLEMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THURSDAY AFTERNOON
AND EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA...THE HIGHEST RISK FOR SEVERE WEATHER WILL BE
GENERALLY ALONG AND EAST OF HIGHWAY 281. HAIL UP TO BASEBALL
SIZE...STRONG DAMAGING WINDS...TORNADOES...AND HEAVY RAIN WILL ALL
BE POSSIBLE.

THUNDERSTORM CHANCES RETURN TO THE FORECAST SATURDAY NIGHT THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING
TONIGHT. SPOTTER ACTIVATION WILL ALSO BE LIKELY NEEDED THURSDAY
AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 4, 10:51 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1051 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HAIL             RED CLOUD               40.09N 98.52W
06/04/2008  E1.75 INCH       WEBSTER            NE   LAW ENFORCEMENT

&&

KING
Local storm report, Jun 4, 11:06 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1106 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     TORNADO          5 S ELWOOD              40.52N 99.86W
06/04/2008                   GOSPER             NE   LAW ENFORCEMENT

&&

BALLARD
Local storm report, Jun 4, 11:10 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1110 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             JOHNSON LAKE            40.68N 99.85W
06/04/2008  M1.00 INCH       GOSPER             NE   TRAINED SPOTTER

&&

BALLARD
Local storm report, Jun 4, 11:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1117 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     FLASH FLOOD      OSCEOLA                 41.18N 97.55W
06/04/2008                   POLK               NE   LAW ENFORCEMENT

            EMS ADVISE THAT HIGHWAY 81 AND 92 ARE CLOSED TO AUTOS DUE
            TO FLOODING. ONLY LARGE TRUCKS ALLOWED.

&&

BALLARD
Local storm report, Jun 4, 11:27 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1127 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     HAIL             FAIRFIELD               40.43N 98.10W
06/04/2008  E1.00 INCH       CLAY               NE   LAW ENFORCEMENT

&&

KING
Local storm report, Jun 4, 11:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1129 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TORNADO          1 NW SMITHFIELD         40.58N 99.75W
06/04/2008                   GOSPER             NE   EMERGENCY MNGR

&&

BALLARD

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:06 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman39 min
Jun 4, 7:09 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps51 min
Jun 4, 7:44 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman31 min
Jun 4, 7:58 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall62 min
Jun 4, 8:17 PM CDTSevere Thunderstorm WarningGIDYork14 min
Jun 4, 8:39 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick55 min
Jun 4, 8:50 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper40 min
Jun 4, 9:01 PM CDTSevere Thunderstorm WarningGIDThayer44 min
Jun 4, 9:23 PM CDTSevere Thunderstorm WarningGIDDawson39 min
Jun 4, 9:29 PM CDTFlash Flood WarningGIDThayer4 hr
Jun 4, 9:30 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer, Webster60 min
Jun 4, 9:42 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer63 min
Jun 4, 9:54 PM CDTAreal Flood WarningGIDHamilton, Merrick, Polk, York38 hr
Jun 4, 9:59 PM CDTAreal Flood WarningGIDGreeley, Howard, Nance, Sherman, Valley12 hr
Jun 4, 10:07 PM CDTAreal Flood WarningGIDDawson, Gosper, Phelps20 hr
Jun 4, 10:09 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster66 min
Jun 4, 10:15 PM CDTAreal Flood WarningGIDBuffalo, Hall20 hr
Jun 4, 10:28 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster47 min
Jun 4, 10:35 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps40 min
Jun 4, 10:39 PM CDTFlash Flood WarningGIDNuckolls, Webster3 hr
Jun 4, 10:41 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer34 min
Jun 4, 10:45 PM CDTFlash Flood WarningGIDFillmore4 hr
Jun 4, 10:55 PM CDTTornado WarningGIDGosper, Phelps20 min
Jun 4, 11:10 PM CDTTornado WarningGIDBuffalo, Dawson, Gosper, Phelps35 min
Jun 4, 11:13 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Franklin, Hall, Hamilton and 5 more62 min
Jun 4, 11:14 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper46 min
Jun 4, 11:18 PM CDTSevere Thunderstorm WarningGIDGosper, Kearney, Phelps27 min
Jun 4, 11:38 PM CDTFlash Flood WarningGIDClay3 hr
Jun 4, 11:40 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Hall, Howard, Sherman50 min
Jun 4, 11:44 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Furnas, Harlan, Kearney, Phelps46 min
Jun 4, 11:59 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Howard, Kearney, Phelps and 1 more46 min
Jun 5, 12:05 AM CDTTornado WarningGIDAdams, Buffalo, Kearney, Phelps25 min
Jun 5, 12:09 AM CDTFlash Flood WarningGIDKearney2 hr
Jun 5, 12:12 AM CDTSevere Thunderstorm WarningGIDFillmore, Thayer24 min
Jun 5, 12:15 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York60 min
Jun 5, 12:29 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Franklin, Kearney, Nuckolls, Webster46 min
Jun 5, 12:42 AM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Hall, Hamilton, Howard and 3 more48 min
Jun 5, 12:47 AM CDTFlash Flood WarningGIDAdams107 min
Jun 5, 1:17 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Hall, Hamilton, Howard and 6 more43 min
Jun 5, 1:26 AM CDTAreal Flood WarningGIDNuckolls, Thayer, Webster10 hr
Jun 5, 1:58 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York34 min
Jun 5, 2:30 AM CDTAreal Flood WarningGIDAdams, Kearney18 hr
Jun 5, 2:40 AM CDTAreal Flood WarningGIDClay, Fillmore32 hr
Jun 5, 3:57 AM CDTWind AdvisoryGIDAdams, Clay, Fillmore, Franklin, Hamilton, Nuckolls and 4 more15 hr
Jun 5, 9:47 AM CDTAreal Flood WarningGIDHoward, Sherman26 hr
Jun 5, 9:54 AM CDTRiver Flood WarningGIDNance10 hr
Jun 5, 9:54 AM CDTRiver Flood WarningGIDNance17 hr
Jun 5, 10:15 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton, Merrick45 min
Jun 5, 2:42 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley40 min
Jun 5, 2:47 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney24 min
Jun 5, 3:47 PM CDTSevere Thunderstorm WarningGIDFurnas43 min
Jun 5, 4:22 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps38 min
Jun 5, 4:48 PM CDTSevere Thunderstorm WarningGIDSherman, Valley42 min
Jun 5, 4:55 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster35 min
Jun 5, 5:20 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Franklin, Hall, Hamilton and 4 more40 min
Jun 5, 5:51 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard34 min
Jun 5, 5:56 PM CDTAreal Flood WarningGIDHall54 hr
Jun 5, 6:01 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Greeley, Hall, Hamilton and 5 more44 min

Nearby

Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.